# SDR 06FDEA2552

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER WING TO BODY FAIRING, IS CHAFED AT LT FWD L/E, BS 720D PLUS 11, STR 19L.  *S/D*  REPAIRED SKIN UNDER WING TO BODY FAIRING BS 720D 11 STR 19L IAW SRM 53-30-3, 51-30-2, 51-20-1.
